Memorias de investigación
Research Publications in journals:
Powers in the Lucas sequence when the index is divisible by three
Year:2011

Research Areas
  • Physics chemical and mathematical

Information
Abstract
En este artículo se encuentran las m-potencias, con m>1, incluidas en las sucesiones de Lucas bajo ciertas condiciones para los subíndices.
International
Si
JCR
No
Title
Journal of Algebra, Number Theory, Advances and Applications
ISBN
0975-1548
Impact factor JCR
0
Impact info
Volume
6
Journal number
1-2
From page
57
To page
65
Month
DICIEMBRE
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Matemática e Informática Aplicadas a la Ingeniería civil